# SDR SWIA202053841

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SEAT TRACK BETWEEN FS 863.00 TO 953.00, AREAS MARKED.  C-CHECK RO 11/3/2020.  MORE THAN ONE TYPE OF CORROSION DAMAGE NOTED FOR A GIVEN CROSS-SECTION ON RT FLOOR SEAT TRACK FS 863.00 TO FS 953.00, BEYOND LIMITS PER SRM.  REMOVED SEAT TRACK AT RT FS 896.00 TO 953.00, PER CRJ 700 AMM.  INSTALLED NEW SEAT TRACK RT FROM FS 863.00 TO 953.00, PER CRJ 700 AMM.  TOOL USED TUC8834 CAL 30-JUNE-21.
